It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been in chronic pain for a number of years, and for the last 3, I have been on many different types of opiates... A consulting doctor thought that I should get off all of the medication to asess where my pain level is. So, my neurologist and I came up with a taper plan. I am down to three 5mg Norco a day and one 5mg valium. When I started the taper I was taking 60mg of Kadian, 30mg of Norco and 15mg of Valium a day. In 10 days, I will be off the Norco completely, and then will taper the last of the valium. So I've made some progress.

My doc told me that the only symptom that may appear with the taper was increased pain. It has been more symptomatic than that... I've been very teary, restless, irritable, and have had some shakes and stomach issues. Sleep is a joke. In short, I feel like ****. If this is happening before I've stopped altogether, what on earth will it feel like when I stop? And for how long? I have some anti nausea medicine and some clonidine, but I am trying to use it sparingly, because I don't know how long the symptoms will last. Can anyone give me a little insight to this whole withdrawing process? Even with a taper, I will still have to stop the medicine, so am I just prolonging the agony? At this point would it be better to just cold turkey the rest?

I don't recommend opiates for pain relief. They robbed me of life while I was on them, and now, they are screaming at me to keep taking them. There has to be a better alternative to managing pain. I wouldn't wish this feeling on my worst enemy.





All times are GMT -7. The time now is 06:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!